Welcome back to our weekend Cabral HouseCall shows!
This is where we answer our community’s wellness, weight loss, and anti-aging questions to help people get back on track!
Check out today’s questions:
Stacy: For about 3 months now my throat feels like someone’s foot is on my neck, every time I eat or drink anything even drinking water cause this sensation. It started first with feeling nasal congestion when I ate laying down. But for over 1 month I was congested and I took many over the counter drugs and nothing helped. I went to an ENT and now symptoms are much better. However, my throat and head flared up and sometimes my ears feel congestion . I have some regurgitation but very little to no mucus. I don’t think it’s what I’m eating since I have been on an anti-inflammatory diet since Sept 1. The sensation starts when I feel hungry or after I eat or drink. I’ve tried protonix, omeprazole and H2 blockers was on it for about 6 weeks and felt even more pressure in my head.
Marcia: Hi Dr Cabral, Could you please talk about what material of clothing is non-toxic and safest to wear? And would it be possible to list the worst offenders, that way I’ll know which materials to absolutely avoid? Also, do you have any favorite non-toxic clothing brands? Thank you so much! Big fan of your content. Your book “The Rain Barrel Effect” should be required reading for everyone. It was such an eye opener for me.
Katie: Hi Dr Cabral, I recently have come off the anti anxiety pill effexor .35mg (been off it for about 3 months now) and I am finding I cannot wake up in the morning for the life of me. I set 12 alarms and still cannot get up, and it’s really messing with my life. I also never feel refreshed when I finally do end up waking up. I didn’t have this issue while being on that pill and am really struggling. Thanks for your help !
Erin: DNS question: i use this every morning as my breakfast. I have struggled over the years (and specifically more in the fall and i know it’s the environmental allergies in my area this time year)….struggle with high heart rate at night, extremely bloated stomach/gassy, and overall just feeling awful in the middle of the night. I ran out of my protein powder for over a week and this went away. As soon as i started it again, back these symptoms came. I have tested this multiple times now to comfirm. Is this the b vitamins? What is happening here…it is driving me crazy and i am desperate to figure out what is happening
Thank you for tuning into today’s Cabral HouseCall and be sure to check back tomorrow where we answer more of our community’s questions!
– – –
Show Notes & Resources:
> Join Our Online Community (Free Q&A Facebook support group!)
Dr. Cabral’s Most Popular Lab Tests:
Get Your Question Answered on an Upcoming House Call!
Submit your question at:
– – –
Listen to Previous Podcasts:
To listen to other episodes of the Cabral Concept, visit:
– – –
Would You Take 30 Seconds to Rate & Review the Cabral Concept?
The best way to help me spread our mission of true natural health is to pass on the good word, and I read and appreciate every review!
- Click this link to open the Cabral Concept on Apple Podcasts
- Click “Listen On Apple Podcasts”
- Scroll down to the “Ratings & Reviews” section
- Click “Write a Review”